# SDR DXTA2008102803322

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N758QS
- Make and model: Gulstm 200
- Aircraft serial: 178
- Aircraft time: 716 hours, 434 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Selector Valve
- Part number: HP8489001
- Part serial: 0182
- Condition: Malfunctioned
- Location: Slats
- Part time: 716 hours, 434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

KRUEGERS DEPLOYED UNCOMMANDED IN FLIGHT.  REMOVED KRUEGER/FLAP SELECTOR VALVE AND INSTALLED OVERHAULED KRUEGER/FLAP SELECTOR VALVE. REF. GAC-SAV WORK ORDER 151555 ITEM 8.4 FOR FULL DETAIL OF WORK PERFORMED.
